“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 14913
School of Mathematics
  Title:   Dimension-dependent upper bounds for Grobner bases
  Author(s):  Amir Hashemi (Joint with W. M. Seiler)
  Status:   In Proceedings
  Proceeding: Proceedings of the 2017 ACM on Inernational Symposium on symbolic and Algebraic Computation (ISSAC'17)
  Year:  2017
  Pages:   189-196
  Supported by:  IPM
  Abstract:
We improve certain degree bounds for Grobner bases of polynomial ideals in generic position. We work exclusively in deterministically verifiable and achievable generic positions of a combinatorial nature, namely either strongly stable position or quasi stable position. Furthermore, we exhibit new dimension- (and depth-)dependent upper bounds for the Castelnuovo-Mumford regularity and the degrees of the elements of the reduced Grobner basis (w.r.t. the degree reverse lexicographical ordering) of a homogeneous ideal in these positions.


Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right